Tricomi’s singular problems in the neighborhood of a finite and infinite singular line
Doklady Akademii Nauk, Tome 137 (1961) no. 5, pp. 1053-1056
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_5_a12,
author = {M. B. Kapilevich},
title = {Tricomi{\textquoteright}s singular problems in the neighborhood of a finite and infinite singular line},
journal = {Doklady Akademii Nauk},
pages = {1053--1056},
year = {1961},
volume = {137},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_5_a12/}
}
M. B. Kapilevich. Tricomi’s singular problems in the neighborhood of a finite and infinite singular line. Doklady Akademii Nauk, Tome 137 (1961) no. 5, pp. 1053-1056. http://geodesic.mathdoc.fr/item/DAN_1961_137_5_a12/